U.S. doctors online nowAsk doctors free
Jordan
A 29-year-old male asked:

any side effects of taking cialis one time everyweek?

1 doctor answer1 doctor weighed in
Dr. Rabii Madi
Urology 23 years experience
Safe: not really unless you have heart issues.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

India
A 23-year-old member asked:

What are the side effects of cialis?

3 doctor answers9 doctors weighed in
Dr. Moez Khorsandi
Urology 27 years experience
Headaches: The most common side effects include headaches and flushing of the face. It may rarely cause visual color changes or lower your blood pressure and cause dizziness, especially if taken with other medications.
A 35-year-old member asked:

What happens if you don't have ED and you use cialis?

2 doctor answers4 doctors weighed in
Dr. Moez Khorsandi
Urology 27 years experience
Priapism: If one uses erection enhancing agents and they do not have ed, the risk of priapism is much greater. Priapism is the prolonged erection greater than 3 to 4 hours without the urge or desire to have sex. This is generally a very painful condition. This is a medical emergency and requires immediate attention in the er or long-term penile damage will occur including scarring and ed.
A 39-year-old member asked:

Is it okay to be 24 and occasionally have to use cialis?

1 doctor answer1 doctor weighed in
Dr. Jerald Ratner
Psychiatry 51 years experience
Yes: Increased blood supply to genitals may permit intercourse in stressful situations.
San Antonio, TX
A 28-year-old female asked:

I take Cialis the 5 milligram pill but thinking about asking my doctor for a 10 milligram pill what would be the difference from a 5 to a 10 if any?

1 doctor answer1 doctor weighed in
Dr. Christiaan Maurer
Dr. Christiaan Maureranswered
Internal Medicine 23 years experience
Cialis: The maximum fda approved daily dose of Cialis is 5 mg daily. Your doctor would likely not approve of this dose. See your internal medicine specialist.
A 41-year-old member asked:

Can Cialis cause irritation?

1 doctor answer2 doctors weighed in
Dr. John Nesbitt
A Verified Doctoranswered
A US doctor answeredLearn more
Usually not: There are no listed side effects relating to irrritation. However, if you get irritated each time you take cialis, then the medication may be causing irritation in you. Not every side effect for medications are listed and more are discovered after it has been on the market for a while. Speak to your physician about this and see if he has an alternative.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 9, 2015

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.